Library Header Image
LSE Research Online LSE Library Services

"Kardaras, Konstantinos"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 11.


Kardaras, Constantinos, Obłój, Jan and Platen, Eckhard (2015) The numéraire property and long-term growth optimality for drawdown-constrained investments. Mathematical Finance . ISSN 1467-9965 (In Press)

Kardaras, Constantinos (2014) Uniform integrability and local convexity in L0. Journal of Functional Analysis, 266 (4). pp. 1913-1927. ISSN 0022-1236

Guasoni, Paolo, Kardaras, Constantinos, Robertson, Scott and Xing, Hao (2014) Abstract, classic, and explicit turnpikes. Finance and Stochastics, 18 (1). pp. 75-114. ISSN 0949-2984

Kardaras, Constantinos (2014) On the characterisation of honest times that avoid all stopping times. Stochastic Processes and Their Applications, 124 (1). pp. 373-384. ISSN 0304-4149

Kardaras, Constantinos (2013) On the closure in the Emery topology of semimartingale wealth-process sets. The Annals of Applied Probability, 23 (4). pp. 1355-1376. ISSN 1050-5164

Kardaras, Constantinos (2012) Market viability via absence of arbitrage of the first kind. Finance and Stochastics, 16 (4). pp. 651-667. ISSN 0949-2984

Kardaras, Constantinos and Robertson, Scott (2012) Robust maximization of asymptotic growth. The Annals of Applied Probability, 22 (4). pp. 1576-1610. ISSN 1050-5164

Kardaras, Constantinos and Žitković, Gordan (2011) Stability of the utility maximization problem with random endowment in incomplete markets. Mathematical Finance, 21 (2). pp. 313-333. ISSN 0960-1627

Bayraktar, Erhan, Kardaras, Constantinos and Xing, Hao (2011) Strict local martingale deflators and valuing American call-type options. Finance and Stochastics, 16 (2). pp. 275-291. ISSN 0949-2984

Kardaras, Constantinos (2011) Generalized supermartingale deflators under limited information. Mathematical Finance, 23 (1). pp. 186-197. ISSN 0960-1627

Kardaras, Constantinos (2010) Numéraire-invariant preferences in financial modeling. The Annals of Applied Probability, 20 (5). pp. 1697-1728. ISSN 1050-5164

This list was generated on Fri Jan 30 21:35:45 2015 GMT.